# SDR SWIA202055722

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ELEVATOR, ALL HINGE POINTS HAVE CORRODED HARDWARE    (C-CHECK) RO 1/29/2021   ORDERED, RECIEVED, AND INSTALLED NEW HARDWARE FOR THE LEFT-HAND ELEVATOR HINGE POINTS. REF. CRJ200 A.M.M. 27-34-01-400-801. COMPLIED WITH SKYWEST TASK CARD 27-900-1003-SKY.
